# SDR MALA020565

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT #3203 PASSENGER REMOVED EMERGENCY FLASHLIGHT FROM HOLDER. CABIN EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REPLACED BATTERY PN P4-01-0021 OPS CHECK GOOD.
